# SDR MALA010720

- Difficulty date: September 14, 2001
- Submitted: September 24, 2001
- Operation: Air carrier
- Aircraft: N438XJ
- Make and model: Saab 340B
- Aircraft serial: 340B438
- Aircraft time: 8,928 hours, 9,874 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Seat Track
- Part number: 7253799383
- Condition: Corroded
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

During 4K-check in CWA, found LH Center Aisle seat LBL 18.3 corroded. Mx Performed Repair from Sta 297 to 349 IAW EO S53060.  Seat Track PN 7253799-383, Slice joint PN 7253799-379.
